Wednesday: I started the new anti-depressant (Zoloft)1 whole pill instead of half, as directed. Side effect: made me feel sick. Nausea and headache, but hopefully it’s temperary. I didn’t feel like going on my walk but I did clean the house and work on a project for a friend. So that was good!
Today, I’m attempting to finish painting my bed and hopefully setting it up in our master suite today (🤞🏻)
Spirit: I’m on day 6 on taking the Lyrica and day two on taking the full dose of Zoloft. So far, I feel I’m headed in the right direction and I’ll start feeling less pain. I just wish it would take care of the numbness and tingling in my arms and legs etc. (perfect world)
Body: My appetite hasn’t come back completely but honestly, I’m not complaining. I could stand to lose about 20! Even 10 would be awesome!
However, at this point, if I can have no pain and slightly over weight or skinny and pain–no brainer! Of course pain free!
I am experiencing a bit of a headache… could be partly the weather (raining)?
Feeling tired because I had trouble falling asleep last night and I’m thinking that’s a side effect of the Zoloft? Maybe? Who knows?
Mind: Great thing is, I’m not moaping around anymore constantly thinking on how 41 years of my life has come and gone so quickly, therefore I set and dwell on the fact that statistically I’m more than half way through with life… dwelling on how our boys are grown and we are almost empty nesters (in at least 7 years or less?)… how I want to travel the world with Travis and see as much as possible before these years of life are almost gone… and how I don’t want to wait till something bad happens before we do these things!!!!
WHAT IN THE WORLD DEE????!!!!
Get a grip!!!
I’m very hopeful that I’m headed in the right direction!!
(But I do still want to travel!😬)